# SDR REXA2022052701023

- Difficulty date: April 19, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341176
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ANGLE CRACKED AT FS 280 RBL 25.	REMOVED AND REPLACED STIFFENER ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01, AND 51-42-06-001-001-A01 .
